# SDR VNAA0107006

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 15,606 hours, 13,992 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Condition: Failed
- Location: Lh
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING POWER FOR TAKE OFF, THE AIRCRAFT LOST 50 PERCENT TORQUE AS THE AIRCRAFT ROTATED.  THE POWER CAME BACK AND THE CREW DECIDED TO RETURN TO THE FIELD.  THE CREW ALSO RECEIVED A LEFT HAND ELECTRONIC CONTROL UNIT FAILURE.  MAINTENANCE INSPECTED AND FOUND DEBRIS AND SLUDGE ON THE ELECTRONIC CONTROL UNIT AND INTERCOMP BLEED VALVE CANNON PLUGS.  MAINTENANCE CLEANED THE CANNON PLUGS THEN CLEANED ALL THE ENGINE HARNESS CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
